No Energy

bjhine

New Member
Standard Member
Oct 29, 2014
3
0
1
Hi!

Just curious, I have just started taking 30mgs. I took my first tablet yesterday morning and have taken my second tablet over an hour ago today however I do not seem to be getting any energy. I still feel tired from waking and I feel hungry as usual. And thankfully I haven't had any bad side effects either. Can it sometimes take a bit to work?
Thanks for any help :)
 

LollyTerror

Member
Standard Member
Oct 8, 2014
45
19
8
I'd give it at least a week or two before I got too concerned and went back to my GP to discuss the concerns you have.
 

bjhine

New Member
Standard Member
Oct 29, 2014
3
0
1
Thanks :) It's actually started working now, I feel a bit hypo but then a bit fatigued after. I've been switching between those two feelings all day haha. But it's not worrying me too much thank goodness.
 

Rosie C

Active Member
Standard Member
Sep 22, 2014
48
36
18
Melbourne, Victoria
Oh, great news!!! Glad it's "kicking in"! Mine fluxes a bit like that. On and off. The key is to get moving in the hypo phase! Ha! Good luck, Bjhine!:)
 

bjhine

New Member
Standard Member
Oct 29, 2014
3
0
1
Thanks :) it seems to take forever to start working for me, I took it at 5 this morning but didn't start getting some energy till about 9.30. But it's a bit strange, I feel like I have energy but I also feel lethargic. I'm trying to keep myself busy and hopefully the lethargy goes away in the next week! I hope everything goes really well for you too :)